MathSciNet Relay Station
MathSciNet bibliographic data
MR1179478 62F15
Bolfarine, Heleno; Leite, José G.; Rodrigues, Josemar On the estimation of the size of a finite and closed population. Biometrical J. 34 (1992), no. 5, 577–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement